The Annals of Statistics

Discussion: The Trimmed Mean in the Linear Model

P. J. De Jongh and T. De Wet

Full-text: Open access

Article information

Source
Ann. Statist., Volume 15, Number 1 (1987), 36-39.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176350249

Digital Object Identifier
doi:10.1214/aos/1176350249

Mathematical Reviews number (MathSciNet)
MR885722

JSTOR
links.jstor.org

Citation

Jongh, P. J. De; Wet, T. De. Discussion: The Trimmed Mean in the Linear Model. Ann. Statist. 15 (1987), no. 1, 36--39. doi:10.1214/aos/1176350249. https://projecteuclid.org/euclid.aos/1176350249


Export citation